I have also read that itching can be due to stopping smoking. The itching is not at the patch site, it's generalized.
As a former smoker I can guantee its not the quitting the smoking that is making you itch. It's the patch you are reacting to. You need to stop using them immediately. It releases a slow dose of nicotene into your entire body over a period of 24 hours. It could be that or something else in the patch itself that is causing your reaction. A lot of people that try the patch, including myself get very sick to their stomach from too much cotinuous nicotene in their system. Just my thoughts... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped smoking by using nicoderm cq. Now 2 months later I picked up smoking again. My question is
Posted 13 Apr 2010 • 2 answers
Posted 6 Jun 2010 • 1 answer
Posted 26 Jun 2013 • 1 answer
Posted 29 Jan 2015 • 1 answer
Posted 1 Sep 2016 • 0 answers